# SDR CA190425024

- Difficulty date: April 22, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 63,915 hours
- Propeller: Hamstd 14SF7
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Tube
- Part number: 734382D
- Condition: Chafed
- Location: Left Wing Te Fla
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING UNRELATED MAINTENANCE, AN AME OBSERVED THAT A FLAP DRIVE TORQUE TUBE LOCATED ON THE LEFT WING, INBOARD OF THE OUTER FLAP ACTUATOR HAD SEVERE CHAFING DAMAGE DUE TO INTERFERENCE WITH A CLAMP SUPPORTING WIRES FOR THE ROLL SPOILER CLUTCH SWITCHES. THE DAMAGED TORQUE TUBE WAS REPLACED AND THE CLAMP REPOSITIONED TO PROVIDE PROPER CLEARANCE.  HOURS: 64635 CYCLES: 65516 (TC# 20190425024)
